Title: Brother trees: A family of optimal 1(p)-hamiltonian and 1-edge hamiltonian graphs
Authors: Kao, SS
Hsu, LH
資訊工程學系
Department of Computer Science
Keywords: hamiltonian;diameter;complete binary tree;interconnection networks
Issue Date: 15-Jun-2003
Abstract: In this paper we propose a family of cubic bipartite planar graphs, brother trees, denoted by BT(n) with n greater than or equal to 2. Any BT(n) is hamiltonian. It remains hamiltonian if any edge is deleted. Moreover, it remains hamiltonian when a pair of nodes (one from each partite set) is deleted. These properties are optimal. Furthermore, the number of nodes in BT(n) is 6. 2(n) - 4 and the diameter is 2n + 1. (C) 2003 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0020-0190(02)00509-4
http://hdl.handle.net/11536/27790
ISSN: 0020-0190
DOI: 10.1016/S0020-0190(02)00509-4
Journal: INFORMATION PROCESSING LETTERS
Volume: 86
Issue: 5
Begin Page: 263
End Page: 269
Appears in Collections:Articles


Files in This Item:

  1. 000182959700006.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.